# SDR SIMA20130512002

- Difficulty date: May 12, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 24,986 hours, 17,679 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLIGHT 4640.   DURING CLIMBOUT,  NOSE GEAR WOULD NOT RETRACT.  AIRCRAFT BELOW 200 KTS.  CYCLED GEAR AND RAN CHECKLIST.  DECLARED AN EMERGENCY, RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  ACCOMPLISHED FIM TASK 32-31-00-810-804 PAG 229-236, AND ACCOMPLISHED LANDING GEAR EXTENSION AND RETRACTION TEST IAW AMM 32-30-00-710-810.  COULD NOT DUPLICATE FAULT, OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
